MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number MV0520
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that the closed vial access device (cvad) attached to azacitadine vial separated while the pharmacy technician was unscrewing the texium syringe from the cvad.The leak did not cause harm to the pharmacy technician.There was no patient involvement as the event occurred while the medication was being prepared in the pharmacy department.The customer provided photo of the product.
 
Additional Manufacturer Narrative
The customer¿s report that the closed vial access device (cvad) separated while the pharmacy technician was unscrewing the texium syringe was confirmed by visual inspection.The smartsite component which should be bonded to the cvad had separated from the cvad and was still connected to the texium syringe.There were no physical signs of breakage or stress on the cvad or smartsite.However, the threads of the smartsite¿s female luer adapter were turned upwards at the edges indicating over-tightening.Functional testing was not performed due to the obvious damage on the received vad.The root cause for the separation could not be definitively determined.Yukon medical device history record review: a device history record review was completed for mv0520 lot 9234.There were no nmrs, capas/deviations generated or reported anomalies during the production of this lot.The date of manufacture is 08/2019.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9675010
Report Number9616066-2020-00325
Device Sequence Number19428871
Product Code FPA
UDI-Device Identifier10885403228117
UDI-Public10885403228117
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMV0520
Device Catalogue NumberMV0520
Device Lot Number9234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MY8020, TD (B)(6) 2020